Free boundary flows of a viscous liquid
1966; Wiley; Volume: 19; Issue: 4 Linguagem: Inglês
10.1002/cpa.3160190405
ISSN1097-0312
Autores Tópico(s)Lattice Boltzmann Simulation Studies
ResumoCommunications on Pure and Applied MathematicsVolume 19, Issue 4 p. 421-434 Article Free boundary flows of a viscous liquid† P. R. Garabedian, P. R. GarabedianSearch for more papers by this author P. R. Garabedian, P. R. GarabedianSearch for more papers by this author First published: November 1966 https://doi.org/10.1002/cpa.3160190405Citations: 21 † This paper represents results obtained under the sponsorship of the Office of Naval Research, Contract Nonr-285(46). Reproduction in whole or in part is permitted for any purpose of the United States Government. AboutPDF ToolsRequest permissionExport citationAdd to favoritesTrack citation ShareShare Give accessShare full text accessShare full-text accessPlease review our Terms and Conditions of Use and check box below to share full-text version of article.I have read and accept the Wiley Online Library Terms and Conditions of UseShareable LinkUse the link below to share a full-text version of this article with your friends and colleagues. Learn more.Copy URL Share a linkShare onFacebookTwitterLinked InRedditWechat Citing Literature Volume19, Issue4November 1966Pages 421-434 RelatedInformation
Referência(s)